Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Logótipo
Você está em: Início > Publicações > Visualização > Improving the Accuracy of Chebyshev Tau Method for Nonlinear Differential Problems

Improving the Accuracy of Chebyshev Tau Method for Nonlinear Differential Problems

Título
Improving the Accuracy of Chebyshev Tau Method for Nonlinear Differential Problems
Tipo
Artigo em Revista Científica Internacional
Ano
2016
Autores
Gavina, A
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Matos, J
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Vasconcelos, PB
(Autor)
FEP
Revista
Vol. 10 2
Páginas: 279-289
ISSN: 1661-8270
Editora: Springer Nature
Indexação
Outras Informações
ID Authenticus: P-00K-CPB
Abstract (EN): The spectral properties convergence of the Tau method allow to obtain good approximate solutions for linear differential problems advantageously. However, for nonlinear differential problems the method may produce ill-conditioned matrices issued from the approximations obtained in the iterations from the linearization process. In this work we introduce a procedure to approximate nonlinear terms in the differential equations and a new way to build the corresponding algebraic problem improving the stability of the overall algorithm. Introducing the linearization coefficients of orthogonal polynomials in the Tau method within the iterative process, we can go further in the degree to approximate the solution of the differential problems, avoiding the consequences of ill-conditioning. © 2016 Springer International Publishing
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Documentos
Não foi encontrado nenhum documento associado à publicação.
Publicações Relacionadas

Dos mesmos autores

Tau method for linear quadratic regulator problems (2014)
Artigo em Revista Científica Internacional
Gavina, A; Matos, J; Vasconcelos, PB
Computation of optimal control solutions with the Tau Method and an error estimator (2014)
Artigo em Livro de Atas de Conferência Internacional
Gavina, A; Matos, J; vasconcelos, pb

Da mesma revista

Foreword to the Special Focus on Advances in Symbolic and Numeric Computation III (2021)
Outra Publicação em Revista Científica Internacional
Loja, A; vasconcelos, pb; Barbosa, JI; Rodrigues, JA
Towards a Lanczos' -Method Toolkit for Differential Problems (2016)
Artigo em Revista Científica Internacional
Trindade, M; Matos, J; Vasconcelos, PB
Symbolic Approach to the General Quadratic Polynomial Decomposition (2018)
Artigo em Revista Científica Internacional
Macedo, A; Mesquita, TA; Maria Zélia Rocha
Solving Partial Differential Problems with Tau Toolbox (2024)
Artigo em Revista Científica Internacional
Lima, NJ; Matos, JMA; vasconcelos, pb
Solving Differential and Integral Equations with Tau Method (2018)
Artigo em Revista Científica Internacional
Matos, JC; Matos, JMA; Maria Joao Rodrigues

Ver todas (16)

Recomendar Página Voltar ao Topo
Copyright 1996-2025 © Faculdade de Psicologia e de Ciências da Educação da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z
Página gerada em: 2025-11-30 às 11:17:35 | Política de Privacidade | Política de Proteção de Dados Pessoais | Denúncias | Livro Amarelo Eletrónico